# SDR 96ZZZX1146

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705MA
- Make and model: Israel 1125
- Aircraft serial: 011
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: V25W712077501
- Condition: Defective
- Location: Hyd Reservoir
- Part time: 4,320 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, BOTH HYDRAULIC PUMP AMBER LIGHTS AND HYDRAULIC LEVEL AMBER LIGHT ILLUMINATED.  FLIGHT WAS ABORTED AND AIRCRAFT RETURNED TO BASE AIRPORT.  ON GEAR EXTENSION BY NORMAL PROCEDURES, ALL LIGHTS EXTINGUISHED.  WHEN GEAR WAS DOWN AND LOCKED, FOUND AIR RELEASE VALVE AT TOP OF MAIN RESERVOIR NOT SEATED ALLOWING FLUID TO VENT OVERBOARD.  RECOMMEND IAI TO LOOK AT AFFECTED PART DESIGN FOR A MORE RELIABLE SEAL.
